RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 4, Pages 433–453 (Mi msb4276)  

This article is cited in 4 scientific papers (total in 4 papers)

Topological imbeddings into a manifold and pseudoisotopy

Lyudmila Keldysh


Full text: PDF file (2398 kB)

Bibliographic databases:

UDC: 513.83
Received: 29.04.1966

Citation: Lyudmila Keldysh, “Topological imbeddings into a manifold and pseudoisotopy”, Mat. Sb. (N.S.), 71(113):4 (1966), 433–453

Citation in format AMSBIB
\Bibitem{Kel66}
\by Lyudmila~Keldysh
\paper Topological imbeddings into a manifold and pseudoisotopy
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 4
\pages 433--453
\mathnet{http://mi.mathnet.ru/msb4276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=206968}
\zmath{https://zbmath.org/?q=an:0152.22404}


Linking options:
  • http://mi.mathnet.ru/eng/msb4276
  • http://mi.mathnet.ru/eng/msb/v113/i4/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lyudmila Keldysh, “Imbedding of locally unknotted one-dimensional manifolds in $E^3$”, Math. USSR-Sb., 10:2 (1970), 267–287  mathnet  crossref  mathscinet  zmath
    2. V. V. Fedorchuk, “Certain geometric properties of covariant functors”, Russian Math. Surveys, 39:5 (1984), 199–249  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Chernavskii, “On the work of L. V. Keldysh and her seminar”, Russian Math. Surveys, 60:4 (2005), 589–614  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. “The List of L. V. Keldysh's Publications”, Proc. Steklov Inst. Math., 252 (2006), 272–274  mathnet  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:161
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019